# SDR CALA0100841

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LT LAV FLOOR SUPPORT CORRODED AT STA 1309-1338, L18L.  THE CORROSION WAS REMOVED IAW SRM 51-10-3 AND THE SUPPORT WAS REPAIRED IAW EA 9-5314-2-A0919 AND ECRA 5310-04182.
